A High Order Finite Difference/Spectral Approximations to the Time Fractional Diffusion Equations

Abstract:

Article Preview

In this paper, we consider the numerical solution of a time-fractional diffusion equation, which is obtained from the standard diffusion equation by replacing the first order time derivative with a fractional derivative of order α, with 03-α+N-m) , where Δt,N and m are the time step size, the polynomial degree and the regularity of the exact solution, respectively.

Info:

Periodical:

Advanced Materials Research (Volumes 875-877)

Edited by:

Duanling Li, Dawei Zheng and Jun Shi

Pages:

781-785

DOI:

10.4028/www.scientific.net/AMR.875-877.781

Citation:

J. Y. Cao et al., "A High Order Finite Difference/Spectral Approximations to the Time Fractional Diffusion Equations", Advanced Materials Research, Vols. 875-877, pp. 781-785, 2014

Online since:

February 2014

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.